Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Took Biotin supplements with birth control pills. Have not got periods as yet. At risk of pregnancy?

I have been on birth control for several years now, and I take my pills daily. I never forget to take them. It s normal for my period to start after 3 placebo pills, but it s been 4 now and I havnt gotten it. The only thing I ve done differently this month is take biotin supplements , but it s just a vitamin! Does it put me at risk?
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
It is not the biotin but it is the age which is the causative. Dont worry, in many people every month it may come in different days.More over you are using the same product since long, the effective ness may be decreased.
So i advise you to change the tablets for 1 or 2 months, if you want you can switch to the old product.
Take more of green leafy vegetables, pulses, sprouts,and
protein rich foods to prevent such body changes.
Wishing for a quick and complete recovery. Thank you.
Answered: Sat, 4 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor